[Home ] [Archive]    
:: Volume 5, Issue 2 (3-2009) ::
JSRI 2009, 5(2): 221-233 Back to browse issues page
Point and Interval Estimation for the Burr Type III Distribution
A. Asgharzade1, M. Abdi
1- , a.asgharzade@umz.ac.ir
Abstract:   (3021 Views)

In this paper, we study the estimation problems for the Burr type III distribution based on a complete sample. The maximum likelihood method is used to derive the point estimators of the parameter. An exact confidence interval and an exact joint confidence region for the parameters are constructed. Two numerical examples with real data set and simulated data, are presented to illustrate the methods proposed here.

Keywords: Burr type III distribution, confidence interval, joint confidence region, maximum likelihood estimation
Full-Text [PDF 210 kb]   (785 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/20 | Accepted: 2016/01/20 | Published: 2016/01/20
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Asgharzade A, Abdi M. Point and Interval Estimation for the Burr Type III Distribution. JSRI 2009; 5 (2) :221-233
URL: http://jsri.srtc.ac.ir/article-1-115-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 5, Issue 2 (3-2009) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4570